Hi, I've been taking cephalexin for the past nine days and

Patient

Q: Hi,
I've been taking cephalexin for the past nine days and the period is late by 10 days. I have taken 2 home pregnancy tests and they both came out positive. Do u think its possible for the anti-biotics to affect the HPTs?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello. I'm interested in starting the "mini pill" aka the progesterone only birth control pill, it's called...

Q: This morning I ate big amount of something sweet (Halva) for breakfast and it made me feel sick. I just threw up. At ...

Q: Hi I had an MRI due to migraines and confused and extremely worried about the results. I don't have access to the rep...

Q: I am so scared. I had to have five ct scans this year to various issues. Am I at risk for cancer?

Q: I was in an auto accident three weeks ago and was badly bruised in my upper left breast area. The bruising is gone, b...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews